کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
8897806 | 1631043 | 2018 | 21 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the values of the permanent of (0,1)-matrices
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we discuss the values of the permanent of (0,1)-matrices of size n. Classical Brualdi-Newman theorem asserts that every integer value from 0 up to 2nâ1 can be realized as the permanent of such a matrix. We obtain a result which is at least twice better and in particular we show that all nonnegative integer values which are less than or equal to 2n can be realized. We also investigate the set of integer values that the permanent function cannot attain on the set of (0,1)-matrices.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 552, 1 September 2018, Pages 256-276
Journal: Linear Algebra and its Applications - Volume 552, 1 September 2018, Pages 256-276
نویسندگان
A.E. Guterman, K.A. Taranin,